# SDR JJBA20210223009

- Difficulty date: February 23, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 35,711 hours, 22,986 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: 14525735405
- Part serial: 145719
- Condition: Cracked
- Location: Emergency Exit
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY DOOR FWD L-SHAPE ANGLE FOUND CRACKED AT 2 LOCATIONS. RH OVERWING EMERGENCY DOOR, FWD L-SHAPE ANGLE REPLACED AND SKIN MISALIGNED HOLES REPAIRED
